MAUDE Adverse Event Report: GYRUS ACMI, INC. M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI, INC. M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG; HYSTEROSCOPE (AND ACCESSORIES)
Model Number M3-30A
Medical Device Problem Codes Material Separation (1562); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the hysteroscope had burnt tip and sharp edge causing separation on the lens.The issue occurred during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.B5 correction h4 added manufacturing date h6 correction (impact code) based on the results of the investigation, olympus confirmed the complaint.Based on the investigation, it is likely that the damage observed on the distal end resulted from improper handling of the device.However, the root cause of the complaint could not be conclusively determined.The device ifu (instructions for use_ 99-1080_bg) states: "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects;" "keep the distal tip of any electrode, probe, laser fiber, or other ancillary device in the field of view at all times when active." ( page 4) olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No reports of patient involvement.
 
Additional Manufacturer Narrative
Correction: product model number and udi number updated.Model number was updated from m3-30a to rexm3-30a, and udi was updated to (b)(4).

Brand Name
M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19838120
Report Number3011050570-2024-00290
Device Sequence Number7769518
Product Code HIH
UDI-Device Identifier00821925005679
UDI-Public00821925005679
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3-30A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/29/2024
08/14/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/13/2024
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown